# SDR MALA976509

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3-6
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP IN THE CABIN IS SEPARATING FROM THE FLOOR, ROW 3 THRU ROW 6.  MAINTENANCE RESECURED EMERGENCY LIGHTING STRIP AS REQUIRED.  ALL CHECKS GOOD IAW SAAB AMM CH 33.
